Thyroid UK
84,241 members99,241 posts

B complex

Hi all,

Bit of a stab in the dark curiosity question but has anybody else had eyes that sting and skin sore from Yawning or general tear contact after taking a vitamin B complex ?

I was using a complex previously ( complete B from H&B) but noticed no increase in Folate so I bought ( Igennus super B complex which contains Folate among other things and this is when I noticed the stinging.

Is this just the body expelling unused vitamin/minerals or am I just weird?

Needless to say, when I stop taking it the problem goes.

Any recommendations on a different complex would be much appreciated.

Thanks 🙏

2 Replies
oldestnewest

TimD25017,

I sounds as though you may be allergic to an ingredient in the Igennus Super B if the problem goes when you stop using it. Try a different B Complex.

Reply

Thanks Clutter, I've Just ordered the Metabolics B complex so I'll see how I get on with that.

1 like
Reply

You may also like...